# SDR USAA060701

- Difficulty date: May 15, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654807U6
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD SVC DOOR CUTOUT FRAME AT FWD UPPER STOP FITTING LOWER O/B CORNER CRACKED.  REPLACED WITH IDENTICAL PART IAW SRM 51-10-02 BOEING DWG 65-45087, DEFECT SIZE: .250 INCH.
